# SDR DALA2024120211379

- Difficulty date: October 5, 2023
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Skin
- Condition: Corroded
- Location: Fr75-76 / S34l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 612524-14 REV A ISSUED FOR TEMPORARY REPAIR OF CORROSION ON THE FUSELAGE SKIN /FR75-76 / S34L TO S36L/ WASTE BOX. ERA 612524-14 HAS BEEN UPDATED TO REV C. FOLLOW ON INSPECTIONS ARE NOW TRACKED IN LOG PAGE 0678171. OK TO CLOSE THIS LOG PAGE. (LP# 0002781)
